# SDR AALA20161213011

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 66,494 hours, 8,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10680
- Condition: Inoperative
- Location: Cabin
- Part time: 42,048 hours, 9,262 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  OVERHEAD EMERGENCY LIGHT BY SEAT 8H IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT R2 DOOR IAW AMM 33-51-06.  OPERATIONAL CHECK GOOD.
